MAUDE Adverse Event Report: ZIMMER SURGICAL SA X-SERIES RECIPROCATING SAW ATTACH; SAWING POWER TOOL ATTACHMENT, RECIPROCATING.

ZIMMER SURGICAL SA X-SERIES RECIPROCATING SAW ATTACH; SAWING POWER TOOL ATTACHMENT, RECIPROCATING.
Catalog Number 89-8522-450-20
Medical Device Problem Code Explosion (4006)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2 ¿ foreign ¿ france.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the reciprocating saw attach exploded.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d2, d9, g1, g3, g6, h1, h2, h3, h6, h11.Review of the most recent repair record determined the locking mechanism was broken and the unit failed to rotate due to broken internal components.The unit was scrapped.Review of the device history record identified no deviations or anomalies during manufacturing.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and serial combination.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.The root cause of the reported event is attributed to component failure from repeated use.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined a medwatch report should not have been filed because it was confirmed that there was no electrical based explosion that occurred with this device.Therefore, this medwatch will be voided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon reassessment of the reported event, it was determined a medwatch report should not have been filed because it was confirmed that there was no electrical based explosion that occurred with this device.Therefore, this medwatch will be voided.

Brand Name
X-SERIES RECIPROCATING SAW ATTACH
Common Device Name
SAWING POWER TOOL ATTACHMENT, RECIPROCATING.
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key21341924
Report Number0008031000-2025-00022
Device Sequence Number9079247
Product Code GEY
UDI-Device Identifier00889024521315
UDI-Public(01)00889024521315(11)210831(10)5015205
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number89-8522-450-20
Device Lot Number5015205
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer07/09/2025
09/11/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date07/16/2025
09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown